# SDR AALA20110129TUL01

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS A CRACK IN FORWARD SHEAR TIE ON RIGHT AFT LAVATORY WALL STATION 1307 ABOVE LONGERON 16.  INSTALLED NEW SHEAR TIE PER AARD 51-10-00-5 AND BOEING DRAWING 9912243-543.
